# SDR CA050224013

- Difficulty date: February 24, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 4,003 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 066031252500
- Part serial: 3455
- Condition: Failed
- Location: Ehsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT'S EHSI WENT INTERMITENTTLY FUZZY.  INFORMATION STILL READABLE. DISPLAY UNIT REPLACED.
